File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Strong rigidity of irreducible quotients of polydiscs of finite volume

TitleStrong rigidity of irreducible quotients of polydiscs of finite volume
Authors
Issue Date1988
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00208/index.htm
Citation
Mathematische Annalen, 1988, v. 282 n. 4, p. 555-577 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156041
ISSN
2015 Impact Factor: 1.366
2015 SCImago Journal Rankings: 3.112
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMok, Nen_US
dc.date.accessioned2012-08-08T08:40:09Z-
dc.date.available2012-08-08T08:40:09Z-
dc.date.issued1988en_US
dc.identifier.citationMathematische Annalen, 1988, v. 282 n. 4, p. 555-577en_US
dc.identifier.issn0025-5831en_US
dc.identifier.urihttp://hdl.handle.net/10722/156041-
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00208/index.htmen_US
dc.relation.ispartofMathematische Annalenen_US
dc.titleStrong rigidity of irreducible quotients of polydiscs of finite volumeen_US
dc.typeArticleen_US
dc.identifier.emailMok, N:nmok@hkucc.hku.hken_US
dc.identifier.authorityMok, N=rp00763en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF01462883en_US
dc.identifier.scopuseid_2-s2.0-0002350267en_US
dc.identifier.volume282en_US
dc.identifier.issue4en_US
dc.identifier.spage555en_US
dc.identifier.epage577en_US
dc.identifier.isiWOS:A1988R429800004-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridMok, N=7004348032en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats